Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mollyoneil

chemo fatigue vs. accutane fatigue

Recommended Posts

My boyfriend is receiving chemotherapy right now as I am on my accutane (day 17)

He's always sleepy but I feel like I'm falling asleep more often then him... even at he hospital.

I started taking anti depressants to try to see if that helps, he's always saying that he should be the lazy one not me. Is it me being lazy, am I thinking that it makes me tired and I'm over reacting? Please help, I don't want to be the bad lazy girlfriend. I just want to know if it really makes you this tired. :think:

Thanks

Share this post


Link to post
Share on other sites

Trust me, it's the Accutane. I'm just finishing up month 3 and I am always tired, to the point where I can't even stay awake driving home from work. When I was at school last semester I'd go to bed at 11ish and wake up at 4:30 and I was never tired. Now I get twice as much sleep and I can't stay awake. It sucks but hopefully the side effects will all be worth it in the end. Good Luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×